Flash Flood, Fremont
- When
- July 31, 6:19 PM MST to 8:00 PM MST
- Where
- Fremont County, 4.1 mi SE of Coal Creek to 3.74 mi SE of Coal Creek
- Cause
- Heavy Rain
- Property damage
- $30,000
- Reported by
- Department of Highways
- Coordinates
- 38.319, -105.095
Heavy rain caused flash flooding south of Florence. The normally dry Mineral Creek flooded and undermined a bridge on State Highway 67, 5 miles south of Florence.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS PUB wrote it up.
Heavy rain caused flash flooding south of Florence. The normally dry Mineral Creek flooded and undermined a bridge on State Highway 67, 5 miles south of Florence. The bridge had to be rebuilt. The road was reopened August 26th.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 31, 2:10 PM MST, 4 hours 9 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 310 PM MDT TUE JUL 31 2012 .SHORT TERM... (TONIGHT AND WEDNESDAY) SHORT-TERM CONCERNS ARE POPS(INCLUDING THE POTENTIAL FOR LOCALLY HEAVY RAIN...GUSTY WINDS AND HAIL) AND TEMPERATURES. FORECAST DISTRICT CURRENTLY GRACED BY MOSTLY CLEAR SKIES FAR EASTERN SECTIONS TO VARIABLE CLOUDS WESTERN SECTIONS. ISOLATED TO SCATTERED EARLY AFTERNOON THUNDERSTORMS(SOME CONTAINING LOCALLY HEAVY RAIN...FREQUENT LIGHTNING...GUSTY WINDS AND HAIL TO AROUND 1 INCH IN DIAMETER) ALSO NOTED OVER SOUTHERN AND WESTERN PORTIONS OF THE CWFA. IN ADDITION...EARLY AFTERNOON TEMPERATURES RUNNING GENERALLY NEAR TO ABOVE LATE JULY CLIMATOLOGICAL AVERAGES IN COMBINATION WITH HEALTHY SURFACE DEW-POINTS AND ABOVE AVERAGE PRECIPITABLE WATER VALUES. RECENT REAL-TIME DATA...FORECAST MODEL SOUNDINGS AND COMPUTER SIMULATIONS INDICATE THAT AN APPROACHING UPPER WAVE WILL INTERACT WITH THE DEEPER ATMOSPHERIC MOISTURE TO PRODUCE ISOLATED TO SCATTERED THUNDERSTORMS FROM THIS AFTERNOON INTO TONIGHT...THE STRONGEST OF WHICH WILL BE CAPABLE OF PRODUCING PERIODS OF INTENSE RAINFALL...HAIL...GUSTY WINDS AND HAZARDOUS LIGHTNING. WILL MENTION LOCALLY HEAVY RAINFALL IN THE GRIDS/ZONES FROM THIS AFTERNOON INTO TONIGHT. FOR WEDNESDAY...AS UPPER RIDGE CONTINUES TO REMAIN CENTERED OVER THE TEXAS PANHANDLE REGION...ADEQUATE DEEPER ATMOSPHERIC MOISTURE WILL CONTINUE TO FLOW INTO THE FORECAST DISTRICT. PRIMARY UPPER DISTURBANCE SHOULD BE EXITING CWFA AS THE DAY PROGRESSES WEDNESDAY...WHICH MAY LIMIT PRECIPITATION COVERAGE...HOWEVER WILL CONTINUE TO PAINT ISOLATED TO SCATTERED THUNDERSTORMS WEDNESDAY...WITH LOCALLY HEAVY RAINFALL WORDING DURING THE AFTERNOON HOURS. TEMPERATURES SHOULD RUN ABOVE LATE JULY/EARLY AUGUST CLIMATOLOGICAL AVERAGES TONIGHT AND WEDNESDAY. FINALLY...PLEASE REMEMBER THAT THE STRONGER STORMS DURING THE SHORT-TERM WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAIN AND FLASH FLOODING POTENTIAL(ESPECIALLY OVER BURN SCAR REGIONS SUCH AS THE WALDO CANYON BURN SCAR). AS ALWAYS...WFO PUEBLO WILL CONTINUE TO MONITOR CLOSELY. .LONG TERM... (WEDNESDAY NIGHT THROUGH TUESDAY) AN UPR RIDGE WL REMAIN CENTERED TO THE SOUTH OF THE AREA...OVER NM AND TX THROUGH THE WEEKEND...WITH THE MONSOONAL MSTR PLUME CONTINUING TO BE OVR THE AREA. PRECIPITABLE WATER VALUES ARE EXPECTED TO BE AN INCH OR GREATER EACH DAY FROM THE I-25 CORRIDOR AND EASTWARD...WITH GENERALLY .50 TO .80 INCH VALUES OVR THE WESTERN AREAS. THE ABUNDANT MSTR AND THE POTENTIAL FOR SLOW MOVING STORMS WL RESULT IN HEAVY RAINFALL CONTINUING TO BE THE PRIMARY THREAT. THE BURN SCARS...ESPECIALLY THE WALDO CANYON SCAR...WILL BE OF PARTICULAR CONCERN. THURSDAY A WEAK SHORTWAVE TROF WL BE MOVING OVR THE STATE...WHICH MAY ENHANCE THE CHANCES FOR CONVECTION...ESPECIALLY OVR THE SERN PLAINS...AS A FRONTAL BOUNDARY MOVES SOUTH THRU THE SERN PLAINS IN THE AFTERNOON. OVER THE WEEKEND...THE UPR RIDGE WL BE FLATTENED OVR THE AREA AS A TROF MOVES THRU THE NRN ROCKIES AND INTO THE NRN PLAINS STATES...SENDING A FRONT INTO THE SERN CO PLAINS SAT AFTERNOON. HIGH TEMPS THRU THE PERIOD ARE EXPECTED TO BE AROUND NORMAL. && .AVIATION... ABUNDANT LOW LEVEL MOISTURE WILL ALLOW ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS FROM THIS AFTERNOON INTO TONIGHT NEAR THE TAF SITES. PLEASE NOTE THAT SOME OF THE STRONGER THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY RAINFALL...GUSTY WINDS...HAZARDOUS LIGHTNING AND HAIL. THE STRONGER THUNDERSTORMS WILL ALSO BE CAPABLE OF PRODUCING LOCAL MVFR CONDITIONS...WITH EVEN BRIEF IFR CONDITIONS ANTICIPATED AT TIMES WITH THE MOST INTENSE STORMS THIS AFTERNOON AND TONIGHT. && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && 77/28
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1146 AM MDT TUE JUL 31 2012 COZ058>089-093>099-011800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1146 AM MDT TUE JUL 31 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE MOUNTAINS THIS AFTERNOON BEFORE SPREADING EASTWARD ACROSS THE PLAINS DURING THE LATE AFTERNOON AND EVENING HOURS. ABUNDANT ATMOSPHERIC MOISTURE IN THE LOW LEVELS WILL ALLOW FOR ANOTHER ROUND OF STRONG STORMS TODAY...WITH THE POTENTIAL TO PRODUCE LOCALLY HEAVY RAINFALL...GUSTY WINDS UP TO 50 MPH...AND LIGHTNING. SOME BRIEF SMALL HAIL UP TO 3/4 INCH IN DIAMETER WILL ALSO BE POSSIBLE WITH THE STRONGER STORMS ACROSS THE MOUNTAIN AREAS. THERE IS AN ELEVATED POTENTIAL FOR FLASH FLOODING ON THE WALDO CANYON BURN SCAR TODAY...DUE TO THE AMOUNT OF RAIN THAT FELL ACROSS THE AREA DURING THE PREVIOUS 24 HOURS. THEREFORE...THE WALDO CANYON BURN SCAR WILL BE MONITORED CLOSELY THIS AFTERNOON AND EVENING FOR THE POTENTIAL FOR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SUMMER MONSOON WILL CONTINUE OVER SOUTHERN COLORADO WEDNESDAY THROUGH MONDAY AS SUBTROPICAL MOISTURE CONTINUES TO ROTATE AROUND HIGH PRESSURE CENTERED OVER NEW MEXICO AND THE TEXAS PANHANDLE. THE PRIMARY CONCERN DURING THIS PERIOD WILL BE HEAVY RAINFALL...ESPECIALLY ON THE WALDO CANYON BURN SCAR. OTHER CONCERNS WILL INCLUDE LIGHTNING...WIND GUSTS TO AROUND 50 MPH...AND HAIL...MOSTLY LESS THAN 1 INCH IN DIAMETER. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE IN AND NEAR THE WALDO CANYON BURN SCAR THIS AFTERNOON AND EVENING.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 409 PM MDT TUE JUL 31 2012 COZ085-086-312245- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 409 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... SOUTH CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... NORTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 404 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES NORTHWEST OF PINON...OR 18 MILES NORTH OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... PINON. INTERSTATE 25 BETWEEN MILE MARKER 110 AND FOUNTAIN. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 435 PM MDT TUE JUL 31 2012 COZ083-085-086-312300- CANON CITY VICINITY/EASTERN FREMONT COUNTY-COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET- 435 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... EAST CENTRAL FREMONT COUNTY IN CENTRAL COLORADO... EXTREME SOUTHWESTERN EL PASO COUNTY IN EAST CENTRAL COLORADO... NORTHWESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO... AT 433 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR PENROSE...OR 22 MILES NORTHWEST OF PUEBLO... WHICH WAS MOVING TOWARD THE EAST AT 10 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST CENTRAL FREMONT COUNTY...EXTREME SOUTHWESTERN EL PASO COUNTY AND NORTHWESTERN PUEBLO COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 451 PM MDT TUE JUL 31 2012 COZ093-094-312315- EASTERN LAS ANIMAS COUNTY-LA JUNTA VICINITY/OTERO COUNTY- 451 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO... SOUTH CENTRAL OTERO COUNTY IN SOUTHEAST COLORADO... AT 445 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES EAST OF DELHI...OR 30 MILES SOUTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE NORTH AT 15 MPH. THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME NORTH CENTRAL LAS ANIMAS COUNTY AND SOUTH CENTRAL OTERO COUNTY. PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 500 PM MDT TUE JUL 31 2012 COZ081-082-084-085-010000- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT- INCLUDING THE CITIES OF...WOODLAND PARK...PIKES PEAK... BLACK FOREST...AIR FORCE ACADEMY...COLORADO SPRINGS 500 PM MDT TUE JUL 31 2012 A STRENGTHENING STORM WILL MOVE ACROSS HIGHWAY 67 BETWEEN DIVIDE AND CRIPPLE CREEK THROUGH 530 PM. THIS STORM WILL BE CAPABLE OF PRODUCING BRIEF SMALL HAIL UP TO THE SIZE OF PEAS...LOCALLY HEAVY RAIN AND LIGHTNING. IF THIS STORM MAINTAINS ITS STRENGTH...IT MAY IMPACT SOUTHERN PORTIONS OF THE WALDO CANYON BURN SCAR AROUND 600 PM...AND PRODUCE RAINFALL AMOUNTS OF AROUND ONE QUARTER OF AN INCH. AT 455PM...THIS STORM WAS LOCATED 5 MILES NORTHWEST OF CRIPPLE CREEK AND WAS MOVING TO THE NORTHEAST AT 15 MPH. FURTHER STRENGTHENING IS POSSIBLE WITH THIS STORM...AND FLASH FLOODING IS POSSIBLE SHOULD THIS STORM STRENGTHEN FURTHER. IF YOU ARE IN OR NEAR THE WALDO CANYON BURN SCAR...STAY ALERT TO THE LATEST STATEMENTS AND POSSIBLE WARNINGS CONCERNING THIS DEVELOPING STORM.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 522 PM MDT TUE JUL 31 2012 COZ081-084-085-312345- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 522 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO... THIS INCLUDES...THE WALDO CANYON BURN SCAR. AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A THUNDERSTORM NEAR CRYSTOLA...OR 12 MILES NORTHWEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10 MPH. LOCATIONS IMPACTED INCLUDE... NORTHERN AND WESTERN PORTIONS OF THE WALDO CANYON BURN SCAR. AIR FORCE ACADEMY. RAINFALL AMOUNTS OF UP TO .25 INCHES CAN BE EXPECTED WITH THIS STORM...WHICH WILL PRIMARILY AFFECT WILDCAT GULCH...RAMPART RESERVOIR...AND WEST MONUMENT CREEK. IF THIS STORM HOLDS TOGETHER...DRY CREEK AND NORTH DOUGLAS CREEK COULD ALSO RECEIVE SOME LIGHT RAINFALL FROM THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PUEBLO CO 658 PM MDT TUE JUL 31 2012 COZ081-082-084-085-010130- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT-PIKES PEAK ABOVE 11000 FT-TELLER COUNTY/RAMPART RANGE ABOVE 7500FT/PIKE'S PEAK BETWEEN 7500 AND 11000 FT- 658 PM MDT TUE JUL 31 2012 ...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR... CENTRAL TELLER COUNTY IN CENTRAL COLORADO... WEST CENTRAL EL PASO COUNTY IN EAST CENTRAL COLORADO...THIS INCLUDES...THE WALDO CANYON BURN SCAR. AT 647 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR GREEN MOUNTAIN FALLS...OR 15 MILES WEST OF COLORADO SPRINGS...WHICH WAS MOVING TOWARD THE NORTHEAST AT 15 MPH. LOCATIONS IMPACTED INCLUDE... NORTHERN AND WESTERN PORTIONS OF THE WALDO CANYON BURN SCAR. GREEN MOUNTAIN FALLS. CHIPITA PARK. WOODLAND PARK. CRYSTOLA. CASCADE. RAINFALL AMOUNTS OF UP TO .25 INCHES CAN BE EXPECTED WITH THIS STORM...WHICH WILL PRIMARILY AFFECT WILDCAT GULCH...RAMPART RESERVOIR...SAND GULCH...AND WELLINGTON GULCH. IF THIS STORM HOLDS TOGETHER...WEST MONUMENT CREEK...DRY CREEK AND NORTH DOUGLAS CREEK COULD ALSO RECEIVE SOME LIGHT RAINFALL FROM THIS STORM. BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE.
The Pueblo radar (KPUX), 81 km away, was scanning. The volume nearest the first event began at 01:16 UTC.
1 flash flood. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Colorado in 2012Every state in 2012This day in weather historyWarnings in Colorado, July 2012
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 390521.